# SDR UPS96220446

- Difficulty date: May 31, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N929UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19092
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 700-730
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE SI, CORROSION ON TOP OF SEAT TRACK AND INSIDE WALL STA 700 TO 730 RBL 62, WL 208.  REMOVED CORROSION OUT OF LIMITS, FABRICATED NEW SEAT TRACK, REMOVED OLD SEAT TRACK, INSTALLED NEW SEAT TRACK PER SRM 51-30-2, 53-10-5.
